Universidad Complutense de Madrid
E-Prints Complutense

Spiders and multiplicity sequences

Impacto

Downloads

Downloads per month over past year

Abhyankar, Shreeram S. and Luengo Velasco, Ignacio (2013) Spiders and multiplicity sequences. Proceedings of the American Mathematical Society, 141 (12). pp. 4071-4085. ISSN 0002-9939

[img] PDF
Restringido a Repository staff only

236kB

Official URL: http://www.ams.org/publications/journals/journalsframework/proc


URLURL Type
http://www.ams.org/Organisation


Abstract

The spider principle is used for establishing a formula for a finite quadratic sequence which determines the multiplicity sequences of all the sprouts which are founded upon the given finite quadratic sequence. This formula is basic for the theories of curvettes and dicriticals.


Item Type:Article
Uncontrolled Keywords:Dicritical; multiplicity sequence; spider principle
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:24214
Deposited On:14 Jan 2014 12:40
Last Modified:27 Jun 2018 11:47

Origin of downloads

Repository Staff Only: item control page